×

Found 72 Documents (Results 1–72)

100
MathJax

Intrinsic properties of strongly continuous fractional semigroups in normed vector spaces. (English) Zbl 07456831

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 265-279 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Comparison principle based on Minkowski mixed volumes for a family of differential equations. (English. Russian original) Zbl 1393.34031

Differ. Equ. 53, No. 12, 1549-1556 (2017); translation from Differ. Uravn. 53, No. 12, 1599-1606 (2017).
MSC:  34A60 34C10
PDF BibTeX XML Cite
Full Text: DOI

The Cauchy problem for a system of quasilinear parabolic equations of chemical kinetics type. (English. Russian original) Zbl 0835.35063

J. Math. Sci., New York 69, No. 3, 1110-1125 (1994); translation from Tr. Semin. Im. I. G. Petrovsk. 16, 242-261 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification